# SDR DALA2024031403323

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 75,224 hours, 35,484 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: MUSTY/"DIRTY SOCK" ODOR NOTED IN THE FLIGHT DECK WHEN FIRST ARRIVED AT A/C. C/A: OIL CAME OUT APU INLET DOOR. PERFORMED DECONTAMINATE THE ECS PER WORK CARD 2100-2005 STEP 1-6 SS 033611. COMPLETED WORK CARD 2100-2005 CABIN RECIRC FILTERS REPLACED. NO ODORS DETECTED POST BURN OUT W/ PACKS ON. DEFERRING APU FOR OIL LEAK REPAIR- LOG 5578045 MTC PERFORMED AS DIRECTED BY WORK CARD 0550-2002. (LP: 5578044)
